diabetes-icon
Treatment for pcod
M suffering from pcod since 5-6 yrs.i consulted dr. She gave med n said do vigorous exercise.i followed that n reduced my weight frm 96 kg to 78 kg. Aftr that I joined mba cllg and due to hectic schedule of 12-13 hrs I was nt able to continue exercise. ..my weight was maintained since I was taking med even aftr discontinuation of exercise.thn I consulted some othr dr. She said dnt continue this med just follow diet..wen I followed that I started gaining weight again...n now m almost 95-96 again...now m confused wat to do...whether I should continue med or not.. to whom I should consult now .
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Geetendra Singh Dhanawat
Diabetologist 15 yrs exp Mumbai
In PCOD the weight loss help a lot but this weight loss also contributed by medicine "metformin" which is prescribed for PCOD. You should continue the medication and also consistent on exercise. Maintain a healthy weight. Consult your gynaecologist again.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.